# SDR TWAA0002303

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND RT WING TE OF INBD FLAP WAS DINGED 18 IN FROM OTBD EDGE OF INBD FLAP.  INSTALLED REPAIR DOUBLERS IN ACCORDANCE WITH SRM 51-70-1.
